| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Sex/gender: unknown/ not provided.Date of event: unknown, not provided.Best estimate is between (b)(6) 2019-(b)(6) 2019.(b)(4).Product evaluation was not performed because the product has not been received.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zcb00 tecnis 1-piece monofocal intraocular lens (iol) was implanted in the patient's left eye on (b)(6) 2019.The lens was explanted on (b)(6) 2019, due to there not being enough correction.The iol was replaced with another zcb00 lens, but a higher diopter, 18.5.An incision enlargement was required.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 5/18/2020.Device evaluation: the complaint lens was received inside a specimen cup containing an unknown solution.Additional documentation was received as well.Visual inspection under magnification revealed that the lens was received almost cut in half but not separated, which is consistent with a lens that was handled during explant.Based on the returned condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are(b)(4) and capa (b)(4).